# SDR SWIA2017072543574

- Difficulty date: June 29, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 29,830 hours, 18,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT BS 280 LOWER BULKHEAD CORRODED.   REMOVED AND REPLACED THE LOWER BULKHEAD WEB IAW SRM AND REO.
